MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strips (b)(4).Note: manufacturer contacted customer in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results obtained of 214, 200 and 376 mg/dl.Customer was also concerned with erratic results stating that the results on his back to back tests should be closer than what they are.The customer's expected fasting blood glucose test result range is 135 - 165 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer fasting and produced test results of 182 mg/dl and 191 mg/dl using meter.The product is stored according to specification in the office.The test strip lot manufacturer's expiration date is 08/31/2020 and test strips were opened about three weeks ago.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8813563
Report Number1000113657-2019-00757
Device Sequence Number2417392
Product Code NBW
UDI-Device Identifier00021292007041
UDI-Public(01)00021292007041
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1